# SDR REXA2018052700419

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 24,569 hours, 17,219 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 2893010662
- Condition: Damaged
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK HOSE IS DAMAGED DUE TO KINKING IN FWD LAV. REMOVED AND REPLACED DAMAGED OXYGEN MASK IN FWD LAVATORY PER AMM 35-21-09. PN ON/OFF: 289-301-066-2 SN ON/OFF: NSN
